MathSciNet Relay Station
MathSciNet bibliographic data
MR690573 62E10
Letac, Gérard; Seshadri, Vanamamalai A characterization of the generalized inverse Gaussian distribution by continued fractions. Z. Wahrsch. Verw. Gebiete 62 (1983), no. 4, 485–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement